Article

Archive for Rational Mechanics and Analysis

, Volume 119, Issue 2, pp 145-196

First online:

Dynamics of bifurcations for variational problems with o(3) equivariance: A conley index approach

  • Bernold FiedlerAffiliated withMathematisches Institut A, Universität StuttgartSchool of Mathematics, Georgia Institute of Technology
  • , Konstantin MischaikowAffiliated withMathematisches Institut A, Universität StuttgartSchool of Mathematics, Georgia Institute of Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access